
Paracetamol Tablets - 500mg | 10 Tablets Per Strip, Analgesic And Antipyretic, Relieves Mild To Moderate Pain, Suitable For Adults And Children Above 12
Price:
Get Latest Price
In Stock
Product Specifications
| Drug Type | Analgesic and Antipyretic |
| Ingredients | Paracetamol 500mg |
| Physical Form | Tablets |
| Function | Relieves mild to moderate pain and reduces fever |
| Recommended For | People with headache body ache fever or similar conditions |
| Dosage | 1-2 tablets |
| Dosage Guidelines | Take 1-2 tablets every 4-6 hours as needed but do not exceed 8 tablets in 24 hours unless directed by a physician |
| Suitable For | Adults and children above 12 years |
| Quantity | 10 tablets per strip |
| Storage Instructions | Store in a cool dry place away from direct sunlight |
| Origin of Medicine | Allopathic |
| Salt Composition | Paracetamol |
| Pacakaging (Quantity Per Box) | 10 strips per box |
| GSTIN | 0% |
Company Details
We are a business institution that is supporting prestigious clients by serving products for gastric, kidney, allergic, asthma, etc. Our company is one of sterling medicine manufacturers and suppliers that meet requirements of innumerable customers for Frusemide Tablets, Salbutamol Sulphate Tablets, Griseofulvin Tablets IP,
Business Type
Manufacturer, Distributor, Supplier, Trading Company
Employee Count
60
Establishment
2009
Working Days
Monday To Sunday
GST NO
24AAGCM2949D1ZM
Payment Mode
Online Payments (NEFT/RTGS/IMPS), Cheque/DD
Related Products
Explore Related Categories
More Product From This seller
Seller Details
GST - 24AAGCM2949D1ZM
Ahmedabad, Gujarat
M.d
Mr. Sandeep Modi
Address
Plot No. - 27, Opp. Creata Cold Storage, Near Torrent Power Substation, G.I.D.C, Ahmedabad, Gujarat, 382415, India
pharmaceutical tablets in Ahmedabad
Report incorrect details











































